| Catalog Number |
LT300 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2025.D4: batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "how did device not work? did device jammed (not fire clips)? did device not feed clips? did device drop or eject clips? did device sideways feed clips? did device fire malformed clips? did device fire scissored clips? if other please specify.Is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.)" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, quality deviation in the clip.They are closing wrong.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/21/2025.Additional information was requested and the following was obtained: "how did device not work? the hospital reports that the clip does not close symmetrically.Did device jammed (not fire clips)? no.Did device not feed clips? no.Did device drop or eject clips? no.Did device sideways feed clips? no.Did device fire malformed clips? yes.Did device fire scissored clips? no.If other please specify.Is the current patient status known? the patient status is unknown.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, no.".